Alert archive / Iowa / Areal Flood Warnings in 2021
Areal Flood Warning 2, NWS Quad Cities, IA
NWS Quad Cities, IA issued this areal flood warning at Jun 25, 2021, 2:49 AM CDT for Jefferson County, Van Buren County, Iowa. It was in force for 17 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2021, 2:49 AM CDT (07:49 UTC)
- Expired
- Jun 25, 2021, 7:45 PM CDT
- In force
- 17 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jefferson County, IA, Van Buren County, IA
The radar
The Quad Cities radar (KDVN), 154 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 7:00 AM CDT | HEAVY RAIN 4.91 | Keosauqua, IA | MESONET STATION KEQI4 KEOSAUQUA. |
| Jun 25, 7:52 AM CDT | HEAVY RAIN 3 | 3 Se Fairfield, IA | OVERNIGHT RAINFALL. |
| Jun 25, 8:00 AM CDT | FLOOD | 2 Nne Kilbourn, IA | LITTLE LICK CREEK STILL OUT OF BANKS AFFECTING SOME RESIDENCES IN AREA. |
| Jun 25, 8:00 AM CDT | HEAVY RAIN 2.5 | 1 Nne Fairfield, IA | CO-OP OBSERVER STATION FRFI4 FAIRFIELD. |
| Jun 25, 8:18 AM CDT | HEAVY RAIN 2.5 | 3 Ese Keosauqua, IA | OVERNIGHT TOTAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 7.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 112 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 817 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
951
WGUS43 KDVN 250749
FLWDVN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Quad Cities IA IL
249 AM CDT Fri Jun 25 2021
IAC101-177-251345-
/O.NEW.KDVN.FA.W.0002.210625T0749Z-210625T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson IA-Van Buren IA-
249 AM CDT Fri Jun 25 2021
The National Weather Service in Quad Cities has issued a
* Flood Warning for...
Southern Jefferson County in southeastern Iowa...
Van Buren County in southeastern Iowa...
* Until 845 AM CDT.
* At 249 AM CDT, local law enforcement reported flooding on Douds
Road flooded near Lick Creek, and water over 265th Street between
Clearwood Avenue and Dewberry Avenue. Between 3 and 6 inches of
rain has fallen across portions of Jefferson and Van Buren
Counties. No additional rain is expected overnight.
* Some locations that will experience flooding include...
Fairfield, Keosauqua, Batavia, Birmingham, Milton, Libertyville,
Stockport, Lockridge, Douds, Leando, Bentonsport/Vernon, Collett,
Kilbourn, Mount Zion, Van Buren County Fairgrounds, Keosauqua
Airport, Jefferson County Park, Utica, Lacey Keosauqua State Park
and Jefferson County Fairgrounds.
This includes the following streams and drainages...
Skunk River, Vesser Creek, Mitchell Creek, Troy Creek, Competine
Creek, Hickory Creek, Brush Creek, Lick Creek, Cedar Creek, Jones
Branch, Summer Creek, Coon Creek, Fox River, Wolf Creek, Des
Moines River, Rock Creek, Little Lick Creek, Tug Fork Big Indian
Creek, Chequest Creek, Bear Creek, East Branch Lick Creek, Little
Fox River, Honey Creek, Little Creek, Coppers Creek, Little Cedar
Creek, Church Creek, Big Indian Creek, Holcomb Creek, Reeds Creek,
Crow Creek and Stump Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4103 9218 4103 9172 4075 9172 4064 9218
4065 9218 4067 9218 4068 9218 4074 9218
4083 9218 4088 9218 4090 9218 4096 9218
4099 9218 4100 9218
$$
Uttech3 follow-up statements
999
WGUS43 KDVN 251332
FLWDVN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Quad Cities IA IL
832 AM CDT Fri Jun 25 2021
IAC101-177-260045-
/O.EXT.KDVN.FA.W.0002.000000T0000Z-210626T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson IA-Van Buren IA-
832 AM CDT Fri Jun 25 2021
The National Weather Service in Quad Cities has extended the
* Flood Warning for...
Southern Jefferson County in southeastern Iowa...
Van Buren County in southeastern Iowa...
* Until 745 PM CDT Friday.
* At 832 AM CDT, Emergency management reported flooding affecting
roadways and some residences across the warned area. The flood
warning has been extended. Flooding is already occurring. Between
3 and 6 inches of rain have fallen.
* Some locations that will experience flooding include...
Fairfield, Keosauqua, Batavia, Birmingham, Milton, Libertyville,
Stockport, Lockridge, Douds, Leando, Bentonsport/Vernon, Collett,
Kilbourn, Mount Zion, Van Buren County Fairgrounds, Keosauqua
Airport, Jefferson County Park, Utica, Lacey Keosauqua State Park
and Jefferson County Fairgrounds.
This includes the following streams and drainages...
Skunk River, Vesser Creek, Mitchell Creek, Troy Creek, Competine
Creek, Hickory Creek, Brush Creek, Lick Creek, Cedar Creek, Jones
Branch, Summer Creek, Coon Creek, Fox River, Wolf Creek, Des
Moines River, Rock Creek, Little Lick Creek, Tug Fork Big Indian
Creek, Chequest Creek, Bear Creek, East Branch Lick Creek, Little
Fox River, Honey Creek, Little Creek, Coppers Creek, Little Cedar
Creek, Church Creek, Big Indian Creek, Holcomb Creek, Reeds Creek,
Crow Creek and Stump Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4103 9218 4103 9172 4075 9172 4064 9218
4065 9218 4067 9218 4068 9218 4074 9218
4083 9218 4088 9218 4090 9218 4096 9218
4099 9218 4100 9218
$$
Gibbs425
WGUS83 KDVN 251721
FLSDVN
Flood Statement
National Weather Service Quad Cities IA IL
1221 PM CDT Fri Jun 25 2021
IAC101-177-260045-
/O.CON.KDVN.FA.W.0002.000000T0000Z-210626T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson IA-Van Buren IA-
1221 PM CDT Fri Jun 25 2021
...FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT THIS EVENING FOR
SOUTHERN JEFFERSON AND VAN BUREN COUNTIES...
At 1221 PM CDT, Local law enforcement reported that water was still
over area roads leading to closures. Heed all road closures.
Thunderstorms could redevelop across the area and may slow drainage
or lead to additional flooding this afternoon and evening.
Some locations that will experience flooding include...
Fairfield, Keosauqua, Batavia, Birmingham, Milton, Libertyville,
Stockport, Lockridge, Douds, Leando, Bentonsport/Vernon, Collett,
Kilbourn, Mount Zion, Van Buren County Fairgrounds, Keosauqua
Airport, Jefferson County Park, Utica, Lacey Keosauqua State Park
and Jefferson County Fairgrounds.
This includes the following streams and drainages...
Skunk River, Lick Creek, Cedar Creek, Fox River, Wolf Creek, Des
Moines River, Rock Creek, Little Lick Creek, East Branch Lick
Creek, Little Fox River, Honey Creek, Little Creek, Coppers Creek,
Little Cedar Creek, Church Creek, Big Indian Creek, Holcomb Creek,
Reeds Creek, Crow Creek and Stump Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4103 9218 4103 9172 4075 9172 4064 9218
4065 9218 4067 9218 4068 9218 4074 9218
4083 9218 4088 9218 4090 9218 4096 9218
4099 9218 4100 9218
$$
Gibbs556
WGUS83 KDVN 260044
FLSDVN
Flood Statement
National Weather Service Quad Cities IA IL
744 PM CDT Fri Jun 25 2021
IAC101-177-260054-
/O.EXP.KDVN.FA.W.0002.000000T0000Z-210626T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson IA-Van Buren IA-
744 PM CDT Fri Jun 25 2021
...FLOOD WARNING WILL EXPIRE AT 745 PM CDT THIS EVENING FOR SOUTHERN
JEFFERSON AND VAN BUREN COUNTIES...
Flood waters will continue to slowly recede. However, thunderstorms
could redevelop across the area this evening and overnight which
could slow drainage or lead to additional flooding. Please heed
remaining road closures.
A Flash Flood Watch remains in effect until 700 AM CDT Saturday for
portions of west central Illinois, southeast Iowa and northeast
Missouri.
LAT...LON 4103 9218 4103 9172 4075 9172 4064 9218
4065 9218 4067 9218 4068 9218 4074 9218
4083 9218 4088 9218 4090 9218 4096 9218
4099 9218 4100 9218
$$
McClureWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this areal flood warning went out at Jun 25, 12:37 AM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jun 25, 12:37 AM CDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
1237 AM CDT Fri Jun 25 2021
...AVIATION UPDATE...
.SYNOPSIS...
Issued at 330 PM CDT Thu Jun 24 2021
Latest sfc analysis was showing upstream cool front draped from
southwest NE, acrs northwest IA and into north central WI, sfc low
noted on this feature in NW WI. Other main low was located over west
central KS with an associated warm front nosing northeastward toward
NE KS and NW MO where pressure falls were blossoming. MCS debris
starting to thin in the western CWA, and central IA SBCAPEs have
grown to 2-3000 J/kg. But currently no shear or forcing until you
get to NE. This is where an MCV resides, as well a short wave over
KS west of low to mid MS RVR Valley upper ridge.
&&
.SHORT TERM...(This Evening through Friday)
ISSUED AT 330 PM CDT Thu Jun 24 2021
Tonight...challenging forecast with ongoing convective potential but
the region muddled up be debris, varying instability pockets and
outflow boundaries. But conceptually with pressure falls and VWP
indicated southwesterly 35-40 KT LLJ already taking aim, it appears
the NE/MO/IA/KS quad-state region looking like the main convective
spawning grounds this evening as MCV arrives and interacts with the
rich LLJ THTA-E feed. Secondary convective area acrs southeast MN
into central WI. Thermal steering profiles and boundary trying to
retreat again suggest that the bulk of the resultant storm clusters
or bowing segments may propagate just southwest and south of the DVN
CWA tonight, taking the severe and prime heavy rain axis with them.
But several later CAM runs and mass field placement on others(such
as the 12z GFS) suggest some secondary storms will move acrs at
least the southern quarter of the CWA from mid evening and into the
overnight. With a strong 40-50 KT LLJ with around a 2 inch
precipital water feed(PWATs) if it is not too interrupted by
activity further to the south, locally heavy rain will be possible
by these cells. With much of the southern third of the CWA already
receiving heavy rain swaths of 2-3+ inches over the past few days
and observer reports of soaked terrain down there, have gone ahead
and issued a Flash Flood Watch for portions of southeast IA,
northeast MO and into west central IL for tonight. If heavy
convection can make it into these areas, another 1-3 inches of rain
will be possible by Friday morning. Thus flash flooding and even
some river/creek flooding or at least decent river rises if within
bank, will be possible. Highest POPs adjusted to these southern
areas south of I-80 tonight.
As for severe potential, 30-50 KTs of bulk shear in the south as LLJ
ramps up and CAPE feed may still support a hail and damaging wind
threat especially with a mini bow cool pool driven cell. But
increasing column saturation may make for marginal severe threat as
the night progresses, leaving heavy rain and flooding as the primary
concern.
Will keep moderate to high chance POPs north of I80 overnight for
the chance of any wave from the west can utilize the futher north
CAPE-build up bubble and kick up isolated to sctrd storms. Also, any
MCV acrs the south over northern MO into central IL may kick up
sctrd storms on it's northeast flank acrs northwest IL after
midnight. A low chance for some of the WI-MN-northeast IA activity
to drift south and make it into the northern CWA late tonight as
well.
Friday...Depending on debris and outflow lay-out from the Thu night
activity which may continue to focus the bulk of the more widespread
daytime convection to the south acrs KS-MO-Southern/central IL, the
local area may be mainly dry or just have remnant isolated to sctrd
showers and storms. The activity may increase toward late afternoon
toward the south, and in the northwest along the lingering front as
another shortwave in the train of MCV's moves acrs to the lee of
upper long wave trof to the west. Lows tonight in the upper 60s to
low 70s close to DPT levels moving in from the west and south. High
temps Friday a challenge with debris battling return flow warming,
but will go with low to mid 80s for most of the area.
With another round of heavy rain possible later Friday night, went
ahead and issued the Flash Flood Watch through 12z Saturday morning
to capture the threat windows tonight and Friday night. ..12..
.LONG TERM...(Friday Night through next Thursday)
ISSUED AT 330 PM CDT Thu Jun 24 2021
Key messages:
1) Flash flood watch through Friday night.
2) Wet weather pattern through much of next week.
Details:
Friday night: Heavy rain and possible flash flooding continues with
copious moisture feed from the western Gulf, and frontal boundary
stalled in the area. Currently the flash flood watch goes until 12z
Saturday but later shifts may need to extend/expand it into the
weekend.
This weekend: Little change in the pattern with PWAT's over 2
inches, stalled front in the area, and waves moving along the front.
While it won't be raining the entire time, there will be periods of
showers and thunderstorms, with the potential for torrential rain
and more flash flooding. Highs will be in the upper 70s to lower 80s
with lows in the 60s.
Much of next week: Remarkably, the classic meridional blocked
pattern remains with a deep trough in the center of the country,
with strong ridge in the Rockies and in the Southeast/Mid-Atlantic
states. This keeps the wet pattern going for the dvn cwa with at
least chances for showers and thunderstorms on a daily basis. This
far out there is low confidence on 1) timing rounds of
thunderstorms, 2) Where the sw-ne boundary will be located, and 3)
rainfall amounts and if the flash flood threat will continue.
With the pattern blocked this means temperatures will change little
from what they are now. That is, highs will be generally in the
lower 80s with lows in the 60s. Haase
&&
.AVIATION...(For the 06Z TAFS through 06Z Friday Night)
ISSUED AT 1234 AM CDT Fri Jun 25 2021
Organized thunderstorm complex will slowly move east across the
mid-Mississippi Valley through 12z/25 with conditions ranging from
MVFR to IFR. After 12z/25 widespread MVFR conditions will slowly
improve to MVFR/VFR with more storms developing toward 00z/26.
After 00z/26 another round of SHRA/TSRA is expected.
&&
.HYDROLOGY...
Issued at 1025 AM CDT Thu Jun 24 2021
Have issued a flood warning for the La Moine river near Colmar
this morning, with an additional 1.5-1.75 inches of rain expected
in the basin before 12z Friday. This area has received 3+ inches
in the past 7 days. Active weather will continue into Friday
night-Saturday with additional rain possible in west central IL,
southwest IA, and northeast MO promoting further rises. Other
tributary rivers given the low river stages and streamflows
should see mainly within bank rises over the next 48 hrs.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch through Saturday morning for Des Moines-Henry
IA-Jefferson-Lee-Van Buren.
IL...Flash Flood Watch through Saturday morning for Hancock-Henderson-
McDonough-Warren.
MO...Flash Flood Watch through Saturday morning for Clark-Scotland.
&&
SYNOPSIS...12
SHORT TERM...12
LONG TERM...Haase
AVIATION...08
HYDROLOGY...GrossHazardous weather outlook, Jun 24, 3:00 PM CDT, 11 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 300 PM CDT Thu Jun 24 2021 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-250815- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 300 PM CDT Thu Jun 24 2021 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT Tonight, thunderstorms are possible over the entire area, but the main threats will be found along and south of Interstate 80 where damaging winds, large hail and torrential rainfall are most possible. Areas of flash flooding are possible tonight, especially south of a line from Fairfield to Monmouth. A flash flood watch is in effect for this area. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A Slight Risk for severe weather has been issued by the Storm Prediction Center on Friday, with the main threats being isolated cases of large hail and severe winds. Several rounds of showers and storms are expected through Friday. Flash flooding is possible especially in the flash flood watch area. Another day of heavy rain chances on Saturday, but will slowly begin to die off in the evening. We have another Marginal Risk for severe weather on Saturday, with the threats being isolated large hail and severe gusts. Flash flooding threat will continue through Saturday as well. After Saturday, daily chances for showers and storms exist. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed for portions of the area on Today and Tonight.
In the hours before
Local storm report, Jun 24, 9:41 PM CDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
941 PM CDT THU JUN 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HEAVY RAIN 3 NNW OAKLAND MILLS 40.97N 91.63W
06/24/2021 M1.15 INCH HENRY IA TRAINED SPOTTER
RAIN SO FAR TODAY.
&&Local storm report, Jun 24, 9:57 PM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
957 PM CDT THU JUN 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLASH FLOOD 3 SSW LIBERTYVILLE 40.92N 92.07W
06/24/2021 JEFFERSON IA LAW ENFORCEMENT
SHERIFF OFFICE RECEIVED REPORT OF DOUDS RD
FLOODED NEAR LICK CREEK. TIME ESTIMATED.
0930 PM FLASH FLOOD 4 NNE SELMA 40.92N 92.13W
06/24/2021 JEFFERSON IA LAW ENFORCEMENT
SHERIFF OFFICE RECEIVED A REPORT OF WATER
OVER 265TH STREET BETWEEN CLEARWOOD AVE AND
DEWBERRY AVE. TIME ESTIMATED.
&&Special weather statement, Jun 24, 10:57 PM CDT, 3 hours 52 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 1057 PM CDT Thu Jun 24 2021 MOC199-250430- Scotland- 1057 PM CDT Thu Jun 24 2021 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SCOTLAND COUNTY UNTIL 1130 PM CDT... At 1057 PM CDT, radar indicated strong thunderstorms were located along a line extending from 6 miles north of Downing to 9 miles west of Plevna. Movement was east at 30 mph. Wind gusts up to 50 mph are possible with these storms. Locations impacted include... Memphis, Rutledge, South Gorin, Granger, Greensburg, Crawford, Arbela, Hitt, Etna, Sand Hill, Memphis Memorial Airport, Spillman Mound, Kilwinning, Brock, Bible Grove, Prospect Grove, Scotland County Fairgrounds and Azen. Torrential rainfall is also occurring with these storms. Minor flooding of low lying areas, creeks, streams and urban areas is possible. If you encounter water over a roadway, do not drive through it. LAT...LON 4060 9234 4060 9194 4030 9195 4030 9235 TIME...MOT...LOC 0357Z 252DEG 25KT 4058 9237 4002 9226 McClure
Special weather statement, Jun 25, 12:36 AM CDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1236 AM CDT Fri Jun 25 2021
ILC067-071-109-187-IAC111-250600-
Hancock-Henderson-Warren-McDonough-Lee-
1236 AM CDT Fri Jun 25 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN HANCOCK...
SOUTHERN HENDERSON...SOUTHWESTERN WARREN...MCDONOUGH AND EAST CENTRAL
LEE COUNTIES UNTIL 100 AM CDT...
At 1236 AM CDT, radar indicated strong thunderstorms were located
along a line extending from Colusa to near Bowen. Movement was east
at 35 mph.
Winds in excess of 40 mph are likely with these storms.
Locations impacted include...
Macomb, Fort Madison, Carthage, Colchester, La Harpe, Dallas City,
Blandinsville, Augusta, Bowen, Industry, Good Hope, Terre Haute,
Ferris, Tennessee, Sciota, Colusa, Western Illinois University,
Adrian, Fandon and Burnside.
Torrential rainfall is also occurring with these storms. Minor
flooding of low lying areas, creeks, streams and urban areas is
possible. If you encounter water over a roadway, do not drive through
it.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4020 9110 4065 9128 4069 9072 4028 9056
4028 9091 4019 9091
TIME...MOT...LOC 0536Z 273DEG 29KT 4058 9118 4019 9103
McClureLocal storm report, Jun 25, 1:03 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
103 AM CDT FRI JUN 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM FLASH FLOOD 4 NNE SELMA 40.92N 92.13W
06/24/2021 JEFFERSON IA LAW ENFORCEMENT
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 4
NNE SELMA. SHERIFF OFFICE RECEIVED A REPORT
OF WATER OVER 265TH STREET BETWEEN CLEARWOOD
AVE AND DEWBERRY AVE. TIME OF CALL 855 PM.
0902 PM FLASH FLOOD 3 SSW LIBERTYVILLE 40.92N 92.07W
06/24/2021 JEFFERSON IA LAW ENFORCEMENT
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 3
SSW LIBERTYVILLE. SHERIFF OFFICE RECEIVED
REPORT OF DOUDS RD FLOODED NEAR LICK CREEK.
TIME OF CALL 902 PM.
1012 PM FLASH FLOOD 2 S LIBERTYVILLE 40.93N 92.05W
06/24/2021 JEFFERSON IA LAW ENFORCEMENT
A DEPUTY REPORTED WATER ON GRASSTREE AVE
NORTH OF 265TH ST NEAR THE BRIDGE.
1119 PM FLASH FLOOD 1 NNE COLLETT 40.92N 91.97W
06/24/2021 JEFFERSON IA LAW ENFORCEMENT
A LOG WAS WASHED ONTO 265TH ST. WEST OF
HIGHWAY 1.
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:23 PM CDT | Severe Thunderstorm Warning | DVN | Jefferson, Van Buren | 40 min |
| Jun 24, 8:13 PM CDT | Special Weather Statement | DVN | Jefferson | 47 min |
| Jun 24, 8:42 PM CDT | Flash Flood Warning | DVN | Jefferson, Van Buren | 6 hr |
| Jun 24, 11:34 PM CDT | Severe Thunderstorm Warning | DVN | Van Buren | 41 min |
| Jun 24, 11:44 PM CDT | Severe Thunderstorm Warning | DVN | Lee | 46 min |
| Jun 25, 4:07 AM CDT | River Flood Warning | DVN | Van Buren | 10 hr |
| Jun 25, 4:07 AM CDT | River Flood Warning | DVN | Lee | 62 hr |
| Jun 25, 5:05 AM CDT | Special Weather Statement | DVN | Cedar | 40 min |
| Jun 25, 8:07 AM CDT | Areal Flood Warning | DVN | Van Buren | 26 hr |
| Jun 25, 2:12 PM CDT | Special Weather Statement | DVN | Dubuque | 33 min |
| Jun 25, 2:48 PM CDT | Special Weather Statement | DVN | Delaware, Dubuque | 57 min |
| Jun 25, 4:26 PM CDT | Special Weather Statement | DVN | Delaware, Dubuque | 49 min |
| Jun 25, 6:18 PM CDT | Special Weather Statement | DVN | Benton, Jackson, Jones, Linn | 42 min |
Nearby
Areal Flood Warnings in Iowa, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.